Taylor approximation of the solutions of stochastic differential delay equations with Poisson jump. (English) Zbl 1221.60084

Summary: We are concerned with the stochastic differential delay equations with Poisson jump (SDDEsPJ). As stochastic differential equations, most SDDEsPJ cannot be solved explicitly. Therefore, numerical solutions have become an important issue in the study of SDDEsPJ. The key contribution of this paper is to investigate the strong convergence between the true solutions and the numerical solutions to SDDEsPJ when the drift and diffusion coefficients are Taylor approximations.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34K28 Numerical approximation of solutions of functional-differential equations (MSC2010)
60J75 Jump processes (MSC2010)
65C30 Numerical solutions to stochastic differential and integral equations
65L03 Numerical methods for functional-differential equations
Full Text: DOI


[1] Higham, D.J.; Kloeden, P.E., Numerical methods for nonlinear stochastic differential equations with jumps, Numer math, 101, 101-119, (2005) · Zbl 1186.65010
[2] Higham, D.J.; Kloeden, P.E., Convergence and stability of implicit methods for jump-diffusion systems, Int J numer anal model, 3, 125-140, (2006) · Zbl 1109.65007
[3] Higham, D.J.; Kloeden, P.E., Strong convergence rates for backward Euler on a class of nonlinear jump-diffusion problems, J comput appl math, 205, 949-956, (2007) · Zbl 1128.65007
[4] Li, R.; Meng, H.; Dai, Y., Convergence of numerical solutions to stochastic delay differential equations with jumps, Appl math comput, 172, 584-602, (2006) · Zbl 1095.65006
[5] Yin, J.; Mao, X., The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications, J math anal appl, 346, 345-358, (2008) · Zbl 1157.60061
[6] Wang, La-Sheng; Mei, Changlin; Xue, Hong, The semi-implicit Euler method for stochastic differential delay equation with jumps, Appl math comput, 192, 567-578, (2007) · Zbl 1193.65008
[7] Mariton, M., Jump linear systems in automatic control, (1990), Marcel Dekker New York
[8] Wei, M., Convergence of numerical solutions for variable delay differential equations driven by Poisson random jump measure, Appl math comput, 212, 409-417, (2009) · Zbl 1172.65008
[9] Mao, X., Stochastic differential equations and applications, (1997), Harwood New York · Zbl 0874.60050
[10] Baker, C.T.H.; Buckwar, E., Exponential stability in pth Mean of solutions, and of convergent Euler-type solutions of stochastic delay differential equations, J comput appl math, 184, 404-427, (2005) · Zbl 1081.65011
[11] Kuchler, U.; Platen, E., Strong discrete time approximation of stochastic differential equations with time delay, Math comput simul, 54, 189-205, (2000)
[12] Kuchler, U.; Platen, E., Weak discrete time approximation of stochastic differential equations with time delay, Math comput simul, 59, 497-507, (2002) · Zbl 1001.65005
[13] Kloeden, P.E.; Platen, E., Numerical solution of stochastic differential equations, (1992), Springer Berlin · Zbl 0925.65261
[14] Jankovic, S.; Ilic, D., An analytic approximation of solutions of stochastic differential equations, Comput math appl, 47, 903-912, (2004) · Zbl 1075.60067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.